Vol. 310, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 318: 1
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Multiple solutions for quasilinear elliptic equations with critical exponents in $\mathbb{R}^N$

Fengshuang Gao and Yuxia Guo

Vol. 310 (2021), No. 1, 49–83

This paper is concerned with a class of quasilinear problems in N involving critical exponents, which includes the so called modified nonlinear Schrödinger equation (MNSE). By using the truncation method together with the regularization approach and the compactness arguments, we prove the existence of infinitely many solutions for the above mentioned problems.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

quasilinear equation, critical exponent, multiple solutions
Mathematical Subject Classification 2010
Primary: 35J91
Secondary: 35B33
Received: 22 November 2018
Revised: 1 July 2020
Accepted: 5 December 2020
Published: 26 January 2021
Fengshuang Gao
Department of Mathematical Science
Tsinghua University
Yuxia Guo
Department of Mathematical Science
Tsinghua University